# SDR UPS96406054

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Bs 1880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR "C" CHECK AT AMS, MAINTENANCE REPORTED FRAME AT BS 1880, STR 10 - 15, DEFORMED.  REPAIRED FRAME IAW SRM 51-40-03, FIG. 2.
